# SDR SWAA2022041986136

- Difficulty date: March 20, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD SERVICE DOOR CUTOUT STUD FRAME AT LEVEL STR8R AT PASSENGER CABIN 2022-148049 / [01] REPLACED FWD SERVICE DOOR CUTOUT STUD FRAME AT LEVEL STR8R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG 141A8370 SHEET 10 REV: D. SEE INDIVIDUAL SING-OFFS BELOW.;[02] REPLACED FWD SERVICE DOOR CUTOUT STUD FRAME AT LEVEL STR8R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG 141A8370 SHEET 10 REV: D. SEE INDIVIDUAL SING-OFFS BELOW. AS RII
